# SDR YUUR101220105690

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: General aviation
- Aircraft: N2192L
- Make and model: Beech E-90
- Aircraft serial: LW192
- Aircraft time: 2,771 hours
- Propeller: Hartzl HCB3TN3
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: 69711
- Condition: Separated
- Location: Prop De Ice Sys
- Part time: 556 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(YUUR) DURING PRE-INSP GROUND RUNS THE PROPELLER DE-ICE AMPERAGE WAS NOTED LOW.  INSP REVEALED THE BLADE DE-ICE BOOT LEAD IS A 2 PIECE ASSY WITH A MOLEX TYPE CONNECTOR SECURED TO THE BLADE. INSIDE THE CONNECTOR THERE IS AN ORANGE PIECE OF FOAM FOR SEALING THE CONNECTOR. THIS CONNECTOR HAS NO LOCKING DEVICE AND WAS SEPARATING CAUSING LOSS OF CONTACT WE BELIEVE BY THE PRESSURE FROM THE FOAM. C/A WAS TO INSTALL A SMALL TIE WRAP AROUND THE CONNECTOR.
